Aa
A
A
Close
Avatar universal
Hallucinatng for 6 days
My sister had liver transplant one week ago today. She's hallucinating and delusional 24/7 for 6 days. She's not slept at all post surgery. They've given her given her many different things to make her sleep but no sleep to be had. Also her white blood cell count continues to rise, 12.5 to 16.2 overnight.  Urine test show no infection. No fever. CT shows brain is fine. The doctors keep telling us this is normal but nurses say they've never seen anything like this.What can be going on?

Thanks in advance.
Cancel
1 Answers
Page 1 of 1
163305 tn?1333672171
What medication is she taking ? After my transplant,( in 2009) they had me on morphine and yes, I was indeed hallucinating and delusional. Morphine also can disrupt sleep.
There also is a syndrome called surgical psychosis which is common after something as traumatic as a liver transplant. My guess is the reaction may be a combination and just because your sister's reaction may be more extreme doesn't mean it isn't abnormal.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Transplants Community Resources